# SDR DALA2023080406326

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CRACK ON INNER CHORD FRAME AT UPPER HINGE AT DOOR 2L. CORRECTIVE ACTION: SUMMARY OF NRC: 00061, INNER CHORD FRAME AT UPPER HINGE AT DOOR L 2 WAS REPAIRED PER B757-200 SRM 52-10-02. (2899828)
